I’m a 51 years old male: for the last few years I’ve noticed that my feet and legs have numbness, it started with my feet and has climbed ever upward. I get severe leg and foot cramps almost nightly; however I get them during the day as well just not as consistently. Now, I when I stretch or yawn I can get them in my abdominal area as well. The cramps rarely come on slow they tend to hit lightning fast. Commonly at the onset of an abdominal cramp I can relieve the severity by quickly changing my position. As for the foot and leg cramps I can usually stretch my toes forward or back to relieve the cramp or wait them out. When the leg/thigh cramps hit there’s nothing I can do, they have on occasion reduced me to tears and crying out in severity. I’ve seen a neurologist he tested my nerve impulses and determined the pathways we’re normal. At the time only my feet we’re numb with occasional cramping (toe splitting I called it). I was put on the prescription drug Gabapentinbut discovered that it, one, did nothing for me and so I’m no longer taking them, and two the stated side effects said it would cause sexual dysfunction which it did. Either that or the dysfunction is another symptom as I now have no ability in that area with out medication and even then with extremely limited success. As I stated; between the cramping and numbness it makes walking very challenging as I don’t seem to get the tactile information from my feet, another words I can stumble on flat ground. Oddly enough to me anyway, although my feet are numbing I still feel all the pain of a stubbed toe or a ingrown toenail. I’ve not tried any over the counter meds and I’ve not been back to the neurologist as his view was; if I’m not taking the meds there’s nothing more he could do for me.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?